# SDR DALA2020020300838

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,030 hours, 24,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 AWR. DENT OUT LIMITS ON MF STA 261 AND DISBOND AREA ON MF STA 238 AT RH INBD MAIN FLAP UPPER SKIN TRAILING EDGE AREA. (IN REF LOG 0438019). CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO.00661: DENT OUT LIMITS ON MF STA 261 AND DISBOND AREA ON MF STA 238 AT RH INBD MAIN FLAP UPPER SKIN TRAILING EDGE AREA WERE REPAIRED PER B-757-200 S.R.M. (1466772)
